# SDR SIMA20130604004

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 36,296 hours, 30,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED, THE LT SIDE EMERGENCY LIGHT WAS UP-SIDE DOWN. THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED LT SIDE EMERGENCY LIGHT ASSY IAW AMM 33-50-15. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
